MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; DIALYSIS CATHETER

ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; DIALYSIS CATHETER
Catalog Number H965103038041
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The september 2016 angiodynamics complaint report was reviewed for the bioflo dialysis product family and the failure mode "catheter fell out of patient." no adverse trend was indicated.In addition, this is the only reported complaint for this failure mode in the past 15 months for the bioflo dialysis product family.The root cause of the reported complaint description cannot be determined as no sample was returned for evaluation.The directions for use packaged with the device include instructions for catheter placement and securement.(b)(4).Device discarded.
 
Event or Problem Description
As reported by hospital in canada, patient had had a bioflo dialysis catheter placed on (b)(6) 2016.Catheter fell out while he was taking a shower at his home on (b)(6) 2016.This was not noticed until he came in to the hospital later that day for "extra treatment." per the complaint reporter, the patient's condition was described as "stable." the catheter was replaced on (b)(6) 2016.The used catheter was discarded / will not be returned for evaluation.

Brand Name
ANGIODYNAMICS / BIOFLO
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key6092766
Report Number1317056-2016-00162
Device Sequence Number16305179
Product Code MSD
UDI-Device IdentifierH965103038041
UDI-PublicH965103038041
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue NumberH965103038041
Device Lot Number5007370
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2016
Initial Report FDA Received Date11/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR